MAUDE Adverse Event Report: CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI MICRO; SURGEON'S GLOVES

CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI MICRO; SURGEON'S GLOVES
Model Number 2D73PM65
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
Based on information received from the customer, the glove fingertip tore on the protexis pi classic glove during dr.(b)(6) procedure.The glove fingertip was reportedly retrieved in the patient¿s cavity.Per the customers information there was no adverse effects to the surgeon or the patient.
 
Additional Manufacturer Narrative
A thorough investigation into the reported issue was conducted and the root cause of the reported problem was found to be related to the use of an additional/alternate supplier of the polyisoprene.The additional supplier was used so that there would not be just a single source supplier.Although the alternate supplier¿s product did meet specification, the investigation revealed that the original supplier¿s tear resistance was stronger for the same thickness control.As of october 2018 cardinal health reverted back to using only the original supplier.The device history record of the complaint lot was reviewed and the lot was inspected and released in compliance with all requirements.The lot number reported in this incident was produced prior to the corrective action of reverting back to the original supplier of the polyisoprene.We continue to monitor complaints for any trends, and to ensure that reverting back to the original supplier has resolved the issue.

Brand Name
GLOVE SURGICAL PROTEXIS PI MICRO
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH  21140
MDR Report Key9233485
Report Number1423537-2019-00365
Device Sequence Number16650637
Product Code KGO
UDI-Device Identifier10885380031786
UDI-Public10885380031786
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2D73PM65
Device Catalogue Number2D73PM65
Device Lot NumberTS18080142
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date09/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient Weight84